Free-decomposability in Varieties of Pseudocomplemented Residuated Lattices

Studia Logica 98 (1-2):223-235 (2011)
Abstract
In this paper we prove that the free pseudocomplemented residuated lattices are decomposable if and only if they are Stone, i.e., if and only if they satisfy the identity ¬ x ∨ ¬¬ x = 1. Some applications are given
Keywords Pseudocomplemented residuated lattices  free algebras  decomposability  Stone algebras  Boolean elements
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  • Through your library Configure
    References found in this work BETA
    Citations of this work BETA

    No citations found.

    Similar books and articles
    Analytics

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index

    2011-07-20

    Total downloads

    1 ( #306,223 of 1,088,905 )

    Recent downloads (6 months)

    1 ( #69,661 of 1,088,905 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.